Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

70 year old female taking pantium for the last 3 years. If not taking then feel sour taste and indigestion

Hi My mother is 70 years old. she is taking PANTIUM DSR last 3 years daily. If she is not taking then feling sour taste and indigestion . Now few months always she is telling bitter taste in mouth. When she is bending for washing mouth or any work some thing coming out from stomach like froathy white things. Last few days she is telling foods are like floating in the throat pit and even in the morning when she try to brush undigested yellowish things comes out. she is now telling some cramping pain in abdomen and burning sensation too. she is a patient of very anxiety and nervous .. i am worried what to do.. i will not prefer any endoscopic like procedure because i would not like to give you extra pain by inserting that tube for diagnosis. Can anybody help me to prescribe some right meds . i feel it is GERD . i would like to request please give some suggestion about enzyme supplement for easy digestion. any medss for god peristaltic motion, any med to prevent GERD and any sort thging that will help to reduce her bitter taste. Please help me Hi My mother is 70 years old. she is taking PANTIUM DSR last 3 years daily. If she is not taking then feling sour taste and indigestion. Now few months always she is telling bitter taste in mouth. When she is bending for washing mouth or any work some thing coming out from stomach like froathy white things. Last few days she is telling foods are like floating in the throat pit and even in the morning when she try to brush undigested yellowish things comes out. she is now telling some cramping pain in abdomen and burning sensation too. she is a patient of very anxiety and nervous .. i am worried what to do.. i will not prefer any endoscopic like procedure because i would not like to give you extra pain by inserting that tube for diagnosis. Can anybody help me to prescribe some right meds . i feel it is GERD. i would like to request please give some suggestion about enzyme supplement for easy digestion. any medss for god peristaltic motion, any med to prevent GERD and any sort thging that will help to reduce her bitter taste. Please help me
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello,
thank you for trusting healthcare The problems that you have mentioned of course, do sound very much like reflux disorder or regurgitation.But it isnt proper,starting or being on medications without a proper checkup.If you not interested in endoscopy, atleast a chest X-ray with the abdomen would throw some light.I suggest you should take her to a gastroenterologist and then start the right medication, as it could be something like a hiatus hernia, a diverticulum or something malignant, looking at her age.
Answered: Tue, 8 Mar 2011
I find this answer helpful
  User's Response
hi
Welcome to Healthcare Magic Forum
Seems like pantium isnt working for her anymore, and regurgitation suggests the presence of something more then GERD.
I understand anxiety and nervousness regarding any procedure, but sometimes one has to evalute the benefits over ones fears. The symptoms you just described suggest the presence of a pathology relating to the oesophagus. Investigations are NEEDED here.
Yes, if she is experincing severe symptoms and is anxious , then calming her and her symptoms down is a good idea, first. But diagnosis is to be made here.
You can take her to a homoepathic physician for the above mentioned symptoms + her anxiety, for now.
Takecare.
Answered: Wed, 9 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor